CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
A regularized domain decomposition method with Lagrange multiplier 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2007, 卷号: 26, 期号: 4, 页码: 367-401
作者:  Hu, Qiya
收藏  |  浏览/下载:87/0  |  提交时间:2018/07/30
domain decomposition  nonmatching grids  mortar element  Lagrange multipliers  regularization  interface equation  preconditioner  condition number  
Multi-parameter extrapolation methods for boundary integral equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 1998, 卷号: 9, 期号: 1-2, 页码: 173-190
作者:  Rude, U;  Zhou, A
收藏  |  浏览/下载:99/0  |  提交时间:2018/07/30